# SDR WRLA96052

- Difficulty date: December 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N272WA
- Make and model: Doug MD-11
- Aircraft serial: 48437
- System (JASC): 2810 · Fuel Storage
- Part: Bolt
- Part number: NAS7604U9
- Condition: Leaking
- Location: Nr 3 Fuel Tank
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

DURING TAXI-OUT, PASSENGER REPORTED FUEL SEEPING FROM TOP OF RIGHT WING.  FLIGHT CREW ELECTED TO RETURN TO GATE FOR MAINTENANCE.  AIRCRAFT RETURNED TO GATE WITHOUT INCIDENT.  MAINTENANCE PERSONNEL FOUND BOLT TO NR 3 FUEL TANK MULTI-JUNCTION PROBE WAS SEEPING.  MAINTENANCE PERSONNEL REMOVED BOLTS AND INSPECTED FOR DAMAGE.(NONE NOTED) RE-INSTALLED AND RE-TORQUED PROBE BOLTS, STOPPING SEEP.  AIRCR AFT RETURNED TO SERVICE.  (M)
